# SDR DALA2016051904046

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 27,870 hours, 18,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1159
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUSELAGE DENT 3" X 2", .0937" DEEP. BS 1159, STR 20-21L. BLENDED IAW SRM 53-01-01. ACCOMPLISHED HFEC IAW NDT/SPM 06-10-01.001, NO CRACKS NOTED. ACCOMPLISHED INTERNAL GVI, NO DAMAGE NOTED. ACCOMPLISHED UT INSPECTION IAW NDT/SPM 04-00-03. ALODINE AND PRIMED; IDENTIFIED AS ENGINEERING APPROVED IAW ER/A 547070-14, REV ORIGINAL. ASSOCIATED ER/A 00-547070 ADDED FOR AC 9562.
